Header menu link for other important links
Numerical solution of fractional differential equations with temporal two-point bvps using reproducing kernal Hilbert space method
Chellouf Y., Maayah B., , Alawneh A., Alnabulsi S.
Published in American Institute of Mathematical Sciences
Volume: 6
Issue: 4
Pages: 3465 - 3485
In this paper, the reproducing kernel Hilbert space method had been extended to model a numerical solution with two-point temporal boundary conditions for the fractional derivative in the Caputo sense, convergent analysis and error bounds are discussed to verify the theoretical results. Numerical examples are given to illustrate the accuracy and efficiency of the presented approach. © 2021 the Author(s), licensee AIMS Press.
About the journal
JournalAIMS Mathematics
PublisherAmerican Institute of Mathematical Sciences
Open AccessNo